Title

A Non-Linear Extremal Problem on the Hardy Space

Document Type

Article

Department

Mathematics (Pomona)

Publication Date

2009

Keywords

Extremal problem, truncated Toeplitz operator, Toeplitz operator, Clark operator, Aleksandrov-Clark measure, reproducing kernel, complex symmetic operator, conjugation

Abstract

We relate some classical extremal problems on the Hardy space to norms of truncated Toeplitz operators and complex symmetric operators.

Comments

Final published version can be found at: Garcia, S.R., Ross, W.T., A non-linear extremal problem on the Hardy space, Computational Methods and Function Theory 9 (2009), No. 2, 485-524. http://link.springer.com/article/10.1007/BF03321742#copyrightInformation

Rights Information

© 2009 Heldermann Verlag